What causes hot flashes post hysterectomy?

default
Posted on Wed, 10 Jun 2015 in Blood Disorders
Question: hi my name is XXXXXXX for quite a few years i have had the feeling that the inside of my body is on fire especially at nit I have had a historecomy when I was in my late 30's Im 62 know I have never been on hormone repalcement thearpy because of the large amount of cancer in my family It is getting really out of control. I do suffer from anixetty Please see if you can have any suggestions or who I should be seeing I alos suffer fromsevere migrains siince I was 13 years old
YYYY@YYYY
doctor
Answered by Dr. Manisha Jain 12 minutes later
Brief Answer:
Hormone therapy advised

Detailed Answer:
Hello mam, thanks for trusting health care magic.
In my opinion you are suffering from hot flushes as a side effect of hysterectomy.
It usually gets relieved in 3-5 years after menopause (natural or surgical menopause).
But since you are still bothered you should visit your gynecologist and opt for hormone therapy.
Tibolone is a very effective drug and discuss with your gynecologist and have a prescription for the same as it is not an over the counter drug.
Till then try simple measures -
- drink ample amount of water and fruit juices
- take walnuts and almonds daily
- take soya proteins daily
- avoid hot and humid climates.
- avoid stress or anxiety as much as possible.
All the best.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Treatment/Therapy

Recent questions on  Tibolone

doctor1 MD

I am a 50 year old women I am postmenopausal according to blood test . For the last 5 years I have used testosterone pellets only with a lot of...

doctor1 MD

I am 49 years old, recently I've gain a lot of weight, my normal weight is 110 and I'm now 125. I've been on hormone replacement therapy since...

doctor1 MD

My girlfriend is 50, she is having hot flashes every night followed by chills . Her period stopped 2-3 mobths ago after a heavy period. How long...

doctor1 MD

i am 44years . I am on fertility treatment which my doctor was preparing me for IVF . So he put me on progynova and this has resulted in the growth...

doctor1 MD

Hi,, My mother is 55 years old and her ovaries and uterus have been removed 6 years berfore. From that time she is on Livial medicine. How long she...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2